# SDR V0XR2023031700001

- Difficulty date: April 14, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14529504001
- Condition: Corroded
- Location: Zone 200
- Part time: 41,331 hours, 32,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE ESCAPE HATCH LOWER SILL IS CORRODED IN GUIDE PIN HOLES. REMOVED AND REPLACED LH ESCAPE HATCH LOWER SILL ASSY IAW EMB 145 SRM 51-40-02, SRM 51-20-03 AND CPM 51-21-03.
